MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CP5 CONSOLE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CP5 CONSOLE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 48-20-00
Medical Device Problem Codes Pumping Stopped (1503); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.Livanova deutschland manufactures the cp5 console.The incident occurred in colombia.Livanova initated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that, during a transfer of the patient from icu to diagnostic imaging room, the cp5 console shut down in three (3) opportunities.After this events, the battery test request appeared in the cdm.The biomedical department was in charge to do the test and they report that all test (3 in total) failed.The battery capacity was 2,1 ah.There is not report of any patient injury.
 
Additional Manufacturer Narrative
Through follow-up with the technician, it was confirmed that no battery test had passed and that the battery capacity was below 14.0 ah.Indeed, according to device service manual, this value should be greater than 14.0 ah otherwise the batteries must be replaced.The review of similar cases did not identify any other complaints on hlm devices manufactured in 2021, thus a systematic battery failure can be ruled out.The event is an isolated case.Based on the data collected, it is possible to confirm that the involved device correctly displayed the warning "battery test required", and the most likely root cause could be traced back to a deep discharge of the batteries as the battery capacity was below the acceptable limit, such as to require a replacement of the batteries.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Through follow up with the customer, livanova learned that the battery test was always had been performed when the warning in the cdm appeared each 120 days or before.The customer doesn´t store the value of the passed battery test passed and the value of the last failed test was 2,1 ah.Regarding the technical specifications, all batteries that not pass the battery test, for a low capacity, below 11.2 ah, needs to he change the batteries that have failed are the original batteries, that comes with the equipment.The equipment was installed in (b)(6) 2022.The message that was displayed was last battery test failed.
 
Event or Problem Description
See initial report.

Brand Name
CP5 CONSOLE
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key16750551
Report Number9611109-2023-00174
Device Sequence Number8626915
Product Code DWA
UDI-Device Identifier04033817903123
UDI-Public(01)04033817903123(11)210526
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48-20-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer06/13/2023
08/29/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date07/10/2023
09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown